Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

5 Bumps

I dont know what to do!

My baby had her shots yesterday and her temperature tonight is 104! I want to cry because I don't know how to get to the er here and my husband is drunk. What do I do?

Answer Question
 
amber1330

Asked by amber1330 at 12:58 AM on Mar. 5, 2011 in Toddlers (1-2)

Level 22 (15,025 Credits)
Answers (10)
  • Do you have infant Tylenol in the house? Call your doc and get the dosage info. http://www.baby-medical-questions-and-answers.com/toddler-fever.html

    If you're told to go to the ER (likely you will not be), then you can take a cab or the ambulance.
    gdiamante

    Answer by gdiamante at 1:04 AM on Mar. 5, 2011

  • More info: http://www.abcnews4.com/Global/story.asp?S=14160760

    The latest research says ride it out. Fevers serve a purpose.
    gdiamante

    Answer by gdiamante at 1:05 AM on Mar. 5, 2011

  • take a cab or ambulance... but keep her hydrated and some fever reducer and a warm bath.. call ur doctor on call
    miritrose

    Answer by miritrose at 1:06 AM on Mar. 5, 2011

  • I gave her childrens advil and stripped her down to a diaper. It seems to be helping. Did your kids ever run such a high temp with shots? Chicken pox, hep A, hib, and there was another shot as well. I can't rememeber what though.
    amber1330

    Comment by amber1330 (original poster) at 1:09 AM on Mar. 5, 2011

  • Thats really scary for alot of small children. Depending on your babys age and/or what your doc told you, you can give them the recommended amount of tylonal. You can also give the baby a cool bath no matter how old. Then dress the baby in a loose shirt. I hope he/she feels better
    Kimberly71682

    Answer by Kimberly71682 at 1:09 AM on Mar. 5, 2011

  • Call the doctor and the doc on call will get back to you. In the mean time, keep her hydrated and as comfortable as possible - cool bath, cool lotion on her body, strip her down to a onsie.
    balagan_imma

    Answer by balagan_imma at 1:11 AM on Mar. 5, 2011

  • My son has never had a reaction to shots but last June he was hospitalized for a fever of 104.5 & the doctors never figured out what happened or why he had it. Weird if you ask me but if what you're doin is workin just keep an eye out for her.
    MomofSteel

    Answer by MomofSteel at 1:29 AM on Mar. 5, 2011

  • I use jello water to keep my dd hydrated. Otherwise she doesn't like to drink anything when she feeling sick. And that pedilite (?) is to expensive for me sometimes.
    Michigan-Mom74

    Answer by Michigan-Mom74 at 3:21 AM on Mar. 5, 2011

  • wow dont cry!first,set your husband to bed.Then go to your ice chest and grab a bag of frozen veggies or corn (or something else thats frozen in a bag).Put it on her head for a few mins,annd then take her temputure.if it's still high,take her to the doctor
    mom_test

    Answer by mom_test at 4:15 AM on Mar. 5, 2011

  • It is a normal side effect to shots. If you need to go to the Emergency Department you should call for an ambulance. You can also google and write down directions to an ED if you need to. Good luck.
    mrs.coop

    Answer by mrs.coop at 10:50 PM on Mar. 5, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN